MathSciNet Relay Station
MathSciNet bibliographic data
MR2086132 (2005h:60168) 60H10
Jiang, Long; Chen, Zengjing On Jensen's inequality for $g$-expectation. Chinese Ann. Math. Ser. B 25 (2004), no. 3, 401–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement